MathSciNet Relay Station
MathSciNet bibliographic data
MR153708 (27 #3669) 13.95 (16.00)
Bass, Hyman On the ubiquity of Gorenstein rings. Math. Z. 82 1963 8–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement